The Annals of Mathematical Statistics

On the Serial Test for Random Sequences

I. J. Good

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 28, Number 1 (1957), 262-264.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177707053

Digital Object Identifier
doi:10.1214/aoms/1177707053

Mathematical Reviews number (MathSciNet)
MR85667

Zentralblatt MATH identifier
0083.14801

JSTOR
links.jstor.org

Citation

Good, I. J. On the Serial Test for Random Sequences. Ann. Math. Statist. 28 (1957), no. 1, 262--264. doi:10.1214/aoms/1177707053. https://projecteuclid.org/euclid.aoms/1177707053


Export citation